# SDR DALA2025090206467

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 52,297 hours, 44,937 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ATB TO ORD DUE TO LT ENGINE COMPRESSOR STALL.  REPLACED LEFT ENGINE. (7851686)
